# SDR YADA20170812001

- Difficulty date: August 12, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N268SL
- Make and model: Beech 1900C
- Aircraft serial: UC68
- Aircraft time: 40,127 hours, 33,743 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED- "HE RECEIVED A CLEARANCE FROM RADIO, THAT WAS PASSED FROM ATC, "ON DEPARTURE TURN LEFT HEADING 090 AND MAINTAIN 4,000 FT." AS WE CLIMBED THROUGH 2,000 FT, CHECKED IN WITH CENTER AND WAS GIVEN A NEW ALTITUDE OF "CLIMB AND MAINTAIN FL21000." AS WE CLIMBED THROUGH 8,500 FT WE GOT A TERRAIN WARNING "TERRAIN AHEAD PULL UP, TERRAIN AHEAD PULL UP." WE ACTED ON THE WARNING PER OUR CFIT MANEUVER, AND AS WE CLIMBED THROUGH 10,000 FT THE WARNING WENT AWAY. THE CO-PILOT WAS PILOT FLYING AND AS HE PITCHED UP I PULLED UP THE TERRAIN PAGE AND CHECKED ON MY TABLET THE SAFE ALTITUDE AND RESUMED A NORMAL CLIMB." END. WE ARE CURRENTLY WORKING WITH ACSS TCAS2 COMPONENT MANUFACTURERS TO GATHER MORE INFORMATION.
